# SDR SWAA2013030813445

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 28,561 hours, 16,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT CABIN EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER AMM.
